Alert archive / Georgia / Small Craft Advisories in 2011
Small Craft Advisory 15, NWS Charleston, SC
NWS Charleston, SC issued this small craft advisory at Feb 19, 2011, 3:25 PM EST. It took effect at Feb 20, 2011, 6:00 AM EST. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Feb 19, 2011, 3:25 PM EST (20:25 UTC)
- In effect from
- Feb 20, 2011, 6:00 AM EST
- Expired
- Feb 20, 2011, 5:17 PM EST
- In force
- 11 hr
- Issued by
- NWS Charleston, SC
The text
As transmitted, in the capitals the NWS used until 2016.
105 WHUS72 KCHS 192025 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 325 PM EST SAT FEB 19 2011 AMZ374-200430- /O.NEW.KCHS.SC.Y.0015.110220T1100Z-110221T0300Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 325 PM EST SAT FEB 19 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 10 PM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 10 PM EST SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO 33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
5 follow-up statements
471 WHUS72 KCHS 200307 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 1007 PM EST SAT FEB 19 2011 AMZ374-201115- /O.CON.KCHS.SC.Y.0015.110220T1100Z-110221T0300Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 1007 PM EST SAT FEB 19 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 10 PM EST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 10 PM EST SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO 33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 33
373 WHUS72 KCHS 200856 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 356 AM EST SUN FEB 20 2011 AMZ374-201700- /O.CON.KCHS.SC.Y.0015.110220T1100Z-110221T0300Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 356 AM EST SUN FEB 20 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO 33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
306 WHUS72 KCHS 201527 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 1027 AM EST SUN FEB 20 2011 AMZ374-202330- /O.CON.KCHS.SC.Y.0015.000000T0000Z-110221T0300Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 1027 AM EST SUN FEB 20 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO 33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
384 WHUS72 KCHS 202139 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 439 PM EST SUN FEB 20 2011 AMZ374-210300- /O.CON.KCHS.SC.Y.0015.000000T0000Z-110221T0300Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 439 PM EST SUN FEB 20 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO 33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 33
620 WHUS72 KCHS 202217 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 517 PM EST SUN FEB 20 2011 AMZ374-202330- /O.CAN.KCHS.SC.Y.0015.000000T0000Z-110221T0300Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 517 PM EST SUN FEB 20 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ 33
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this small craft advisory went out at Feb 19, 12:40 PM EST, 2 hours 45 minutes earlier.
Area forecast discussion, Feb 19, 12:40 PM EST, 2 hours 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 1240 PM EST SAT FEB 19 2011 .SYNOPSIS... HIGH PRES WILL BUILD INTO THE REGION THROUGH MON. A COLD FRONT WILL APPROACH FROM THE NW MON NIGHT AND MOVE THROUGH THE AREA ON TUE. HIGH PRES WILL THEN BUILD BACK INTO THE AREA TUE NIGHT AND REMAIN THE DOMINANT WEATHER FEATURE THROUGH LATE NEXT WEEK. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... A MIDDAY SURFACE ANALYSIS SHOWS THAT THE BACKDOOR COLD FRONT HAS BECOME RATHER DIFFUSE...BUT MOST LIKELY POSITIONED SOUTH OF THE SAVANNAH RIVER AS NOTED BY THE DEWPOINT GRADIENT. WINDS HOWEVER HAVE ALREADY SHIFTED NORTHERLY ACROSS THE FORECAST AREA. AS THE FRONT BECOMES NEARLY PARALLEL TO THE MID AND UPPER LEVEL FLOW TODAY...ITS SOUTHWARD PROGRESSION SHOULD SLOW AS THE FRONT WEAKENS. MUCH DRIER AIR WILL CONTINUE TO FILTER INTO THE REGION IN WAKE OF THE FRONT THIS AFTERNOON...ESPECIALLY ACROSS SOUTHEAST SOUTH CAROLINA. THERE COULD BE ENOUGH LINGERING MID LEVEL MOISTURE ACROSS PARTS OF SOUTHEAST GEORGIA TO ALLOW SOME ALTOCUMULUS TO DEVELOP THIS AFTERNOON WITH HEATING OF THE DAY AND SKIES COULD BECOME PARTLY CLOUDY AS A RESULT. ELSEWHERE...A GOOD AMOUNT OF SUNSHINE IS EXPECTED THROUGH THE AFTERNOON. THE TEMPERATURE FORECAST HAS BEEN ADJUSTED UPWARDS A DEGREE OR TWO IN SOME LOCATIONS...MAINLY ACROSS INTERIOR PORTIONS OF SOUTHEAST GEORGIA. HIGHS ARE GENERALLY FORECAST TO BE IN THE MID 70S THIS AFTERNOON. THE BEACHES AND BARRIER ISLANDS WILL BE SIGNIFICANTLY COOLER HOWEVER GIVEN THE SLIGHTLY ONSHORE WIND COMPONENT. && .SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY/... WE WILL SEE SOME MID LAYERED CLOUDS AROUND TONIGHT BUT WE DECIDED ON PARTLY CLOUDY SKIES AS THE RIBBON OF MOISTURE BETWEEN 7-10 KFT LOOKS FAIRLY THIN. LOW TEMPERATURES LOOK VERY TOUGH TO PIN DOWN TONIGHT DE-PENDANT ON CLOUDS AND FAIRLY STRONG DEW POINT GRADIENTS ACROSS THE FORECAST AREA TONIGHT. WE MADE SOME DOWNWARD ADJUSTMENTS OVERALL AS VERY DRY LOW LEVEL AIR OVER SE SOUTH CAROLINA SHOULD ALLOW FOR QUICK AND EFFICIENT RADIATIONAL COOLING. WARMER ON THE BEACHES AND BARRIER ISLANDS THANKS TO LIGHT ONSHORE FLOW AND MOIST FLUX. MODEL SOLUTIONS ARE IN GOOD AGREEMENT EARLY IN THE SHORT TERM PERIODS BEYOND TONIGHT...WITH SOME DISAGREEMENT WITH RESPECT TO TIMING A COLD FRONT THROUGH THE AREA NOTED BY TUESDAY. OVERALL...HIGH PRESSURE WILL SHIFT OFF THE SOUTHERN MID-ATLANTIC COAST INTO THE WESTERN ATLANTIC SUNDAY THROUGH MONDAY. A COLD FRONT WILL THEN APPROACH THE REGION FROM THE NORTHWEST MONDAY NIGHT AND MOVE THROUGH THE FORECAST AREA ON TUESDAY. AS FOR FORECAST DETAILS...EXPECT RAIN FREE CONDITIONS SUNDAY THROUGH MONDAY NIGHT WITH HIGH PRESSURE REMAINING THE DOMINANT WEATHER FEATURE. THERE IS A SMALL WINDOW FOR SOME FOG DEVELOPMENT SUNDAY NIGHT BEFORE SURFACE WINDS PICK UP DUE TO A STRONG H95 JET OF 40 TO 45 KNOTS MOVING OVERHEAD...SO HAVE INCLUDED PATCHY FOG TO ACCOUNT FOR THIS POSSIBILITY. CAN/T RULE OUT AN ISOLATED SHOWER WITH THE COLD FRONT MOVING THROUGH THE AREA ON TUESDAY...BUT PREFER TO LEAVE THE FORECAST RAIN FREE AT THIS TIME WITH LOW LEVEL FLOW REMAINING WEST-SOUTHWESTERLY AND MOISTURE DEPTH DIMINISHING AS THE FRONT MOVES THROUGH THE REGION...BOTH UNFAVORABLE SIGNATURES FOR MEASURABLE PRECIPITATION. TEMPERATURES WILL BE ON A BIT OF A ROLLER-COASTER RIDE THROUGH THE SHORT TERM PERIODS. HIGHS ON SUNDAY WILL RANGE FROM THE MIDDLE AND UPPER 60S ACROSS NORTHERN ZONES...TO THE LOWER 70S ACROSS SOUTHERN ZONES. LOWS SUNDAY NIGHT ARE EXPECTED TO BOTTOM OUT AROUND 50 TO THE LOWER 50S...MOST LIKELY IN THE EVENING/EARLY OVERNIGHT HOURS...WITH TEMPERATURES THEN RISING INTO THE MIDDLE/UPPER 50S BY DAYBREAK AS SURFACE WINDS BEGIN TO STRENGTHEN AS A STRONG 950 MB JET OF 40-45 KNOTS MOVES OVERHEAD. UNSEASONABLY MILD CONDITIONS ARE EXPECTED ON MONDAY...WITH HIGHS TOPPING OUT IN THE UPPER 70S WITH 80 DEGREES CERTAINLY NOT OUT OF THE QUESTION. OVERNIGHT LOWS WILL REMAIN VERY MILD MONDAY NIGHT IN ADVANCE OF THE APPROACHING COLD FRONT...BOTTOM OUT IN THE UPPER 50S TO AROUND 60 DEGREES. DESPITE THE COLD FRONT MOVING THROUGH ON TUESDAY...IT APPEARS THAT THE MAIN AIRMASS CHANGE WILL LAG BEHIND THE COLD FRONT...HOLDING OFF UNTIL TUESDAY NIGHT. AS A RESULT...SHOULD SEE HIGHS PUSH BACK INTO THE LOWER 70S NORTH AND MID 70S SOUTH ON TUESDAY. && .LONG TERM /TUESDAY NIGHT THROUGH FRIDAY/... MEDIUM RANGE GUIDANCE IS IN FAIRLY GOOD AGREEMENT THROUGH THE MIDDLE PART OF THE WEAK...WITH SOLUTIONS DIVERGING QUICKLY BY LATE WEEK INTO THE FIRST HALF OF THE UPCOMING WEEKEND. AS A RESULT...FORECAST CONFIDENCE DIMINISHES QUICKLY BY LATER IN THE WEEK INTO THE WEEKEND. GIVEN THE STRONG CONSENSUS IN THE GFS ENSEMBLES INDICATING THAT ATLANTIC RIDGING WILL HOLD IN PLACE THROUGH THE WEEKEND...WILL FOLLOW THIS IDEA WHICH MAINTAINS GOOD FORECAST CONTINUITY. AS FOR SENSIBLE WEATHER DETAILS...HIGH PRESSURE WILL BUILD FROM THE MID-ATLANTIC STATES TUESDAY NIGHT AND WEDNESDAY INTO THE WESTERN ATLANTIC WEDNESDAY NIGHT. ATLANTIC HIGH PRESSURE IS THEN EXPECTED TO BUILD OVER THE SOUTHEAST STATES THURSDAY THROUGH SATURDAY. CAN/T RULE OUT A FEW ISOLATED SHOWERS GRAZING COASTAL ZONES WEDNESDAY NIGHT AND THURSDAY...BUT PROBABILITIES FOR MEASURABLE PRECIPITATION APPEAR TOO LOW TO MENTION IN THE FORECAST AT THIS TIME. THEREFORE...WILL CONTINUE THE RAIN FREE FORECAST THROUGHOUT THE EXTENDED PERIODS. TEMPERATURES ARE EXPECTED TO RANGE FROM NEAR NORMAL TO WELL ABOVE NORMAL LEVELS THROUGH THE EXTENDED PERIODS. && .AVIATION /18Z SATURDAY THROUGH THURSDAY/... VFR CONDITIONS WILL PREVAIL AT KCHS AND KSAV THROUGH 18Z SUNDAY. EXTENDED AVIATION OUTLOOK...MVFR OR LOWER CIGS/VSBYS ARE POSSIBLE SUNDAY NIGHT FOR A FEW HOURS EITHER SIDE OF MIDNIGHT...BUT CONDITIONS SHOULD IMPROVE TO VFR LEVELS PRIOR TO DAYBREAK AS SURFACE WINDS INCREASE. GUSTY SURFACE WINDS ARE THEN EXPECTED MON IN ADVANCE OF AN APPROACHING COLD FRONT. VFR CONDITIONS ARE EXPECTED MONDAY THROUGH WED. COULD SEE SOME MVFR OR LOWER CIGS/VSBYS AGAIN LATE WED NIGHT AND EARLY THU MORNING. && .MARINE... NORTH TO NORTHEAST WINDS WILL PREVAIL OVER THE COASTAL WATERS IN WAKE OF A DEPARTING COLD FRONT TODAY. BRIEF WIND SURGES UPWARDS OF 15 KT ARE POSSIBLE INTO EARLY THIS AFTERNOON...BEFORE THE GRADIENT RELAXES SOME LATE IN THE DAY. SEAS SHOULD ONLY BUILD TO 2 TO 3 FT ACROSS THE NEAR SHORE WATERS AND 3 TO 4 FT ACROSS THE OUTER GEORGIA WATERS. A SECOND NE SURGE WILL OCCUR AFTER MIDNIGHT TONIGHT AS THE SURFACE HIGH BUILDS OVER THE VIRGINIA CAPES AND EASTERN NORTH CAROLINA. WINDS WILL INCREASE TO 15 TO 20 KT WHILE SEAS BUILD CLOSE TO SCA LEVELS IN THE OUTER GEORGIA WATERS BY DAWN ON TUE. SUNDAY THROUGH THURSDAY...HIGH PRESSURE WILL BUILD FROM THE MID- ATLANTIC STATES INTO THE WESTERN ATLANTIC SUNDAY THROUGH MONDAY...A COLD FRONT WILL APPROACH THE WATERS FROM THE NORTHWEST MONDAY NIGHT AND PUSH THROUGH THE MARINE AREA ON TUESDAY. HIGH PRESSURE WILL THEN BUILD BACK INTO THE REGION TUESDAY NIGHT THROUGH THURSDAY. A DECENT NORTHEASTERLY SURGE MAY RESULT IN MARGINAL SMALL CRAFT CONDITIONS PRIMARILY OVER THE OUTER GEORGIA WATERS EARLY SUNDAY MORNING...OTHERWISE WINDS AND SEAS ARE EXPECTED TO REMAIN BELOW SMALL CRAFT THRESHOLDS SUNDAY. SOUTHWESTERLY WINDS WILL INCREASE LATE SUNDAY NIGHT AND MONDAY IN ADVANCE OF AN APPROACHING COLD FRONT...AND MARGINAL SMALL CRAFT CONDITIONS MAY AGAIN IMPACT PORTIONS OF THE WATERS. WIND FIELDS ARE EXPECTED TO STRENGTHEN FURTHER MONDAY NIGHT INTO EARLY TUESDAY AS THE COLD FRONT PUSHES CLOSER TO THE MARINE AREA...AND SMALL CRAFT ADVISORIES WILL LIKELY BE NEEDED FOR ALL OR PORTIONS OF THE WATERS. CONDITIONS SHOULD BRIEFLY DROP BELOW ADVISORY LEVELS FOR ALL WATERS TUESDAY AFTERNOON INTO TUESDAY EVENING AS THE GRADIENT WEAKENS TEMPORARILY. WINDS AND SEAS WILL THEN BEGIN TO BUILD ACROSS THE MARINE AREA LATE TUESDAY NIGHT INTO WEDNESDAY AS A NORTHEASTERLY SURGE DEVELOPS DUE TO HIGH PRESSURE BUILDING BACK INTO THE AREA...AND WINDS AND/OR SEAS MAY APPROACH ADVISORY THRESHOLDS ONCE AGAIN ACROSS PORTIONS OF THE WATERS. HIGH PRESSURE WILL BUILD OVER THE MARINE AREA WEDNESDAY NIGHT AND THURSDAY...WITH WINDS AND SEAS EXPECTED TO REMAIN BELOW ADVISORY THRESHOLDS. IN ADDITION TO THE CONCERNS FOR SMALL CRAFT CONDITIONS OVER THE WATERS...INCREASING LOW LEVEL MOISTURE MOVING OVER THE COOLER NEARSHORE SHELF WATERS MAY RESULT IN A BRIEF PERIOD OF SEA FOG SUNDAY NIGHT. INCREASING SURFACE WINDS AND THE LOW LEVEL FLOW BECOMING INCREASINGLY OFFSHORE BY DAYBREAK...SHOULD RESULT IN A QUICK DISSIPATION OF ANY SEA FOG THAT MANAGES TO DEVELOP DURING THE EARLY MORNING HOURS ON MONDAY. && .TIDES/COASTAL FLOODING... LOW TIDE LEVELS ARE EXPECTED TO RUN BETWEEN -1.0 AND -2.0 FT MEAN LOWER LOW WATER INTO MON. THIS COULD LEAD TO HAZARDOUS NAVIGATION DUE TO THE SHALLOWER DEPTH OF WATER. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. &&
Hazardous weather outlook, Feb 19, 9:04 AM EST, 6 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE CHARLESTON SC 904 AM EST SAT FEB 19 2011 GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>052-201000- JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY- INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- TIDAL BERKELEY- 904 AM EST SAT FEB 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AMZ330-350-352-354-374-201000- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 904 AM EST SAT FEB 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SEA FOG...DENSE SEA FOG MAY DEVELOP SUNDAY NIGHT AND PERSIST AS LONG AS EARLY MONDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Feb 19, 1:33 PM EST, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 133 PM EST SAT FEB 19 2011 SCZ044-045-050-052-192300- DORCHESTER-INLAND BERKELEY-CHARLESTON-TIDAL BERKELEY- INCLUDING THE CITIES OF...ST. GEORGE...SUMMERVILLE... MONCKS CORNER...CHARLESTON...DANIEL ISLAND... NAVAL WEAPONS STATION CHARLESTON 133 PM EST SAT FEB 19 2011 ...FIRE DANGER STATEMENT... VERY DRY AIR MOVING INTO THE REGION HAS CAUSED RELATIVE HUMIDITY VALUES TO PLUMMET THIS AFTERNOON. RELATIVE HUMIDITY VALUES OF 15 TO 20 PERCENT...POSSIBLY AS LOW AS 10 PERCENT IN SOME LOCATIONS... ARE EXPECTED TO PERSIST THROUGH MUCH OF THE AFTERNOON. THESE VERY DRY CONDITIONS COMBINED WITH WIND GUSTS OF 15 TO 20 MPH AND LOW FUEL MOISTURE WILL RESULT IN AN INCREASED DANGER FOR WILDFIRE DEVELOPMENT TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE REFER TO YOUR LOCAL BURN PERMITTING AUTHORITIES ON WHETHER YOU CAN BURN TODAY. IF YOU DO BURN...YOU ARE ADVISED TO USE EXTREME CAUTION. && SCZ040-042-043-047>049-051-192300- ALLENDALE-HAMPTON-INLAND COLLETON-INLAND JASPER-BEAUFORT- COASTAL COLLETON-COASTAL JASPER- INCLUDING THE CITIES OF...ALLENDALE...HAMPTON...WALTERBORO... RIDGELAND...BEAUFORT...HILTON HEAD...EDISTO BEACH...JASPER 133 PM EST SAT FEB 19 2011 ...FIRE DANGER STATEMENT... VERY DRY AIR MOVING INTO THE REGION HAS CAUSED RELATIVE HUMIDITY VALUES TO FALL THIS AFTERNOON. RELATIVE HUMIDITY VALUES OF 20 TO 25 PERCENT...POSSIBLY AS LOW AS 15 PERCENT IN SOME LOCATIONS... ARE EXPECTED TO PERSIST THROUGH MUCH OF THE AFTERNOON. THESE VERY DRY CONDITIONS COMBINED WITH WIND GUSTS OF 15 TO 20 MPH AND LOW FUEL MOISTURE WILL RESULT IN AN INCREASED DANGER FOR WILDFIRE DEVELOPMENT TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE REFER TO YOUR LOCAL BURN PERMITTING AUTHORITIES ON WHETHER YOU CAN BURN TODAY. IF YOU DO BURN...YOU ARE ADVISED TO USE EXTREME CAUTION. && JAQ
Nearby
Small Craft Advisories in Georgia, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.